# SDR RAIA00403007

- Difficulty date: March 7, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 7,972 hours, 7,367 cycles
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 39807
- Part serial: 705
- Condition: Inoperative
- Location: Brake Assy
- Part time: 7,954 hours, 7,349 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE BRAKE OTBD INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE O/B BRAKE CONTROL VALVE.
